# SDR 06FDEA2599

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM AT BS-1110 BL-0 CORRODED ON LOWER FLANGE, UPPER SURFACE.  FOUND CORROSION TO BE BEYOND LIMITS, REMOVED DAMAGED SECTION OF FLOORBEAM.  FABRICATED REPAIR PARTS, DRILLED, ALODINED, PRIMED REPAIR PARTS AND INSTALLED REF SRM 53-10-1, 51-30-5, 53-10-5, 51-20-4.
